Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42934
Title: Gamma-generalized inverse gaussian class of distributions with applications
Authors: Gómez Déniz, Emilio 
Calderín-Ojeda, Enrique
Sarabia, José María
UNESCO Clasification: 1209 Estadística
Keywords: Distribución
Estadística
Issue Date: 2013
Publisher: 0361-0926
Journal: Communications in Statistics - Theory and Methods 
Abstract: n this article, a new family of probability distributions with domain in R+ is introduced. This class can be considered as a natural extension of the exponential-inverse Gaussian distribution in Bhattacharya and Kumar (1986) and Frangos and Karlis (2004). This new family is obtained through the mixture of gamma distribution with generalized inverse Gaussian distribution. We also show some important features such as expressions of probability density function, moments, etc. Special attention is paid to the mixture with the inverse Gaussian distribution, as a particular case of the generalized inverse Gaussian distribution. From the exponential-inverse Gaussian distribution two one-parameter family of distributions are obtained to derive risk measures and credibility expressions. The versatility of this family has been proven in numerical examples.
URI: http://hdl.handle.net/10553/42934
ISSN: 0361-0926
DOI: 10.1080/03610926.2011.588360
Source: Communications in Statistics - Theory and Methods[ISSN 0361-0926],v. 42, p. 919-933
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

10
checked on Nov 27, 2022

WEB OF SCIENCETM
Citations

7
checked on Nov 27, 2022

Page view(s)

39
checked on Oct 22, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.